# SDR DHL98707003

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR AND FLAPS UP, THE A-  SYSTEM QUANTITY DECREASED TO ZERO.  CRANKED GEAR DOWN, EXTENDED FLAPS AND LED WITH ALTERNATE SYSTEM.  A-SYSTEM SHUT OFF 7 MINUTES.  ABNORMAL PROCEDURES COMPLIED WITH.  FOUND NR 1 LEADING EDGE FLAP ACTUATOR LEAKING.  REMOVED AND REPLACED PER MM 27-81-22.
